# SDR DALA2025123109544

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N921DU
- Make and model: Boeing 737932ER
- Aircraft serial: 63532
- Aircraft time: 20,043 hours, 8,070 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 28B5459
- Part serial: 36F2084
- Condition: Odor
- Location: Apu
- Part time: 27,709 hours, 10,778 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GATE READY TO PUSH. STRONG FUME ODOR ON FLIGHT DECK. AFT FLIGHT ATT CALLED SAYING SMELL OF SMOKE IN AFT OF AIRPLANE. R & R APU  STARTER/GEN IAW AMM 49-41-21. HARNESS ALSO REPLACED IAW SAME. PERFORMED SNIFFER TEST WITH EACH INDIVIDUAL PACK AND BLEED SOURCE ALL READINGS NORMAL AT THIS TIME. RECIRC FILTERS R & R IAW  21-25. OPS CHK GOOD.   (LP 7807830)
